このエントリーをはてなブックマークに追加
ID 58592
Author
Hayasaka, Futoshi Department of Environmental and Mathematical Sciences, Okayama University Kaken ID researchmap
Abstract
In this article, we construct integrally closed modules of rank two over a two-dimensional regular local ring. The modules are explicitly constructed from a given complete monomial ideal with respect to a regular system of parameters. Then we investigate their indecomposability. As a consequence, we have a large class of indecomposable integrally closed modules whose Fitting ideal is not simple. This gives an answer to Kodiyalam's question.
Keywords
Integral closure
Indecomposable module
Monomial ideal
Regular local ring
Note
This fulltext is available in Apr. 2022.
Published Date
2020-08-15
Publication Title
Journal of Algebra
Volume
volume556
Publisher
Academic Press
Start Page
879
End Page
907
ISSN
00218693
NCID
AA00692420
Content Type
Journal Article
language
英語
OAI-PMH Set
岡山大学
File Version
author
DOI
Web of Science KeyUT
Related Url
isVersionOf https://doi.org/10.1016/j.jalgebra.2020.03.029